# SDR FDKA200712400

- Difficulty date: December 12, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 15,729 hours, 14,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shroud
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6054 ATL-NAS - PAX DOOR WOULD NOT OPEN FROM THE INSIDE.  MX FOUND THE DOOR CATCHING ON THE LOWER HINGE SHROUD WHICH WAS LOOSE.  MX RESECURED THE SHROUD.
